# SDR SWIA200718534

- Difficulty date: July 14, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 12,684 hours, 9,104 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Nr 1 Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOUND "SLATS FAIL" CAUTION MESSAGE.  RECONNECTED INBOARD TORQUE TUBE TO NR 1 SLAT ACTUATOR ON RIGHT WING PER AMM 27-81-01.
